The structure of symmetric attractors

I. Melbourne, M. Dellnitz, M. Golubitsky, Archive for Rational Mechanics and Analysis (1993) 75–98.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
; ;
Publishing Year
Journal Title
Archive for Rational Mechanics and Analysis
Page
75-98
LibreCat-ID

Cite this

Melbourne I, Dellnitz M, Golubitsky M. The structure of symmetric attractors. Archive for Rational Mechanics and Analysis. 1993:75-98. doi:10.1007/bf00386369
Melbourne, I., Dellnitz, M., & Golubitsky, M. (1993). The structure of symmetric attractors. Archive for Rational Mechanics and Analysis, 75–98. https://doi.org/10.1007/bf00386369
@article{Melbourne_Dellnitz_Golubitsky_1993, title={The structure of symmetric attractors}, DOI={10.1007/bf00386369}, journal={Archive for Rational Mechanics and Analysis}, author={Melbourne, Ian and Dellnitz, Michael and Golubitsky, Martin}, year={1993}, pages={75–98} }
Melbourne, Ian, Michael Dellnitz, and Martin Golubitsky. “The Structure of Symmetric Attractors.” Archive for Rational Mechanics and Analysis, 1993, 75–98. https://doi.org/10.1007/bf00386369.
I. Melbourne, M. Dellnitz, and M. Golubitsky, “The structure of symmetric attractors,” Archive for Rational Mechanics and Analysis, pp. 75–98, 1993.
Melbourne, Ian, et al. “The Structure of Symmetric Attractors.” Archive for Rational Mechanics and Analysis, 1993, pp. 75–98, doi:10.1007/bf00386369.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar